# SDR SCNA20250609201

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 32579
- Aircraft time: 31,165 hours, 10,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 809026: 12DEF CARPET AND EXIT PATH LIGHTING IS LIFTING - RESOLUTION: REATTACHED CARPET AND EXIT PATH LIGHTING REF. AMM 25-27-15 OKAY FOR SERVICE
